71708members
376133posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Toying with coming off Tamoxifen....has anyone done this and

2 REPLIES 2
sherbert
Member

Re: Toying with coming off Tamoxifen....has anyone done this and

Hi mairead

I can sympathise with how you are feeling. I'm not having an easy time on these med's either. How long have you had this treatment for? I about a year along now and feel better than I did a few months back, although still real struggle if I do not take things easy.
Just wanted to echo what poddle said. My onc assures me that most people feel a lot better when their course of zoladex finishes.
Good luck

poddle
Member

Re: Toying with coming off Tamoxifen....has anyone done this and

Are you still on Zoladex as well as Tamoxifen? In my case, I've been assured that the majority of the side-effects are from the Zoladex rather than the Tamoxifen. Last year, I found the mood-swings, but mostly the total exhaustion almost impossible to cope with, but it has got better (I think acupuncture has helped) and I think I'll be able to do the rest of the two years on Zoladex. With your prognosis, could you ask about coming off Zoladex early and seeing if that makes a difference?

mairead
Member

Toying with coming off Tamoxifen....has anyone done this and

Hi,

I was diagnosed last yr, grade 1-2 stage 1 cancer and excellent prognosis. I had to decide if to have chemo i decided not to, i was 22 at dx so was told that i had to take tam and zoladex and that was basically that.

Tamoxifen is making my life a misery, started another brand and no change with the side effects. I cant do this for another 4 yrs.

I am really worried about stopping the drug but dont no if i can cope staying on it.

Has anyone stopped and still no reacurrance?

Thanks,

Emily x